| Model Number |
20E |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device intermittently lost power.In this state, the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported during the event.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.Stryker has made multiple attempts to contact the customer regarding the status of their device, but no response has been received from the customer.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device intermittently loss of power.In this state, the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported during the event.